<
 

Research publications

* Migórski Papers and Books in MathSciNet and in a pdf file
* Migórski Publications in SciVerse Scopus.
* Publications of the Chair of Optimization and Control.
* Wykaz wybranych czasopism wraz z liczbą punktów za umieszczoną w nich publikację według MNiSW z dnia 26 czerwca 2010r.
* Wykaz wybranych czasopism wraz z liczbą punktów za umieszczoną w nich publikację według MNiSW z dnia 17 września 2012r.
* Search journals from a list of Ministry of Science and Higher Education in Poland.
* 2012 Impact Factor List.

Books

S. Migorski, A. Ochal, M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities. Models and Analysis of Contact Problems, Advances in Mechanics and Mathematics, vol. 26, Springer, New York, 2013, pages: 285, ISBN: 978-1-4614-4231-8.

Z. Denkowski, S. Migorski, N.S. Papageorgiou, An Introduction to Nonlinear Analysis: Theory, Kluwer Academic/Plenum Publishers, Boston, Dordrecht, London, New York, 2003, pages: 683, ISBN: 0-306-47392-5.

Z. Denkowski, S. Migorski, N.S. Papageorgiou, An Introduction to Nonlinear Analysis: Applications, Kluwer Academic/Plenum Publishers, Boston, Dordrecht, London, New York, 2003, pages: 822, ISBN: 0-306-47456-5.

Research papers in journals

2015

"Contact Mechanics", a special issue of Nonlinear Analysis: Real World Applications, edited by S. Migorski, M. Shillor, and M. Sofonea, in preparation.

"Advances in Variational and Hemivariational Inequalities with Applications", edited book by W. Han, S. Migorski, and M. Sofonea, in Advances in Mechanics and Mathematics Series, Springer, in preparation.

Calculus of Variations and PDEs, editors: T. Adamowicz, A. Kalamajska, S. Migorski, and A. Ochal, Banach Center Publications, in preparation.

2014

X. Cheng, S. Migorski, A. Ochal, M. Sofonea, Analysis of Two Quasistatic History-dependent Contact Models, Discrete and Continuous Dynamical Systems, Series B, 2014, in press.

S. Migorski, A. Ochal, M. Sofonea, Analysis of a piezoelectric contact problem with subdifferential boundary condition, The Royal Society of Edinburgh Proceedings A (Mathematics), 2014, in press.

S. Migorski, A. Ochal, M. Sofonea, A class of history-dependent inclusions with applications to contact problems, Chapter 2 in a book "Optimization and Control Techniques and Applications", Honglei Xu, Kok Lay Teo, Yi Zhang (Eds), Springer, 2014, in press.

ZH Liu, S. Migorski, Analysis and control of differential inclusions with anti-periodic conditions, Proceedings of the Royal Society of Edinburgh, 144A (2014), 1–12.

S. Migorski, A. Ochal, M. Shillor, M. Sofonea, A model of a spring-mass-damper system with temperature-dependent friction, European Journal of Applied Mathematics 25 (2014), 45-64.

S. Migorski, P. Szafraniec, A class of dynamic frictional contact problems governed by a system of hemivariational inequalities in thermoviscoelasticity, Nonlinear Analysis: Real World Applications 15 (2014), 158–171.

J.R. Fernandez, P. Kalita, S. Migorski, M.C. Muniz, C. Nunez, Variational analysis of the Langmuir-Hinshelwood dynamic mixed-kinetic adsorption model, Nonlinear Analysis: Real World Applications 15 (2014), 205–220.

2013

J.R. Fernandez, P. Kalita, S. Migorski, M.C. Muniz, C. Nunez, Variational and numerical analysis of a mixed kinetic-diffusion surfactant model for the modified the Langmuir-Hinshelwood equation, Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2013, Almeria, Spain, June 24-27, 2013, vol. II, 601-614.

S. Migorski, A note on optimal control problem for a hemivariational inequality modeling fluid flow, Discrete and Continuous Dynamical Systems, Supplement 2013, 533-542.

S. Migorski, A. Ochal, M. Sofonea, Weak solvability of two quasistatic viscoelastic contact problems, Mathematics and Mechanics of Solids, 18 (2013), 745-759.

S. Migorski, A. Ochal, M. Sofonea, History-dependent hemivariational inequalities with applications to Contact Mechanics, Annals of the University of Bucharest. Mathematical Series, 4 (LXII) (2013), 193-212.

2012

A. Kulig, S. Migorski, Solvability and Continuous Dependence Results for Second Order Nonlinear Evolution Inclusions with a Volterra-type Operator, Nonlinear Analysis Theory, Methods and Applications, 75 (2012), 4729-4746.

S. Migorski, Existence of Solutions for a Class of History-Dependent Evolution Hemivariational Inequalities, Dynamic Systems and Applications, 21 (2012), 319-330.

S. Migorski, Identification of Operators in Systems Governed by Second Order Evolution Inclusions with Applications to Hemivariational Inequalities, International Journal of Innovative Computing, Information and Control, 8 (5) (2012), 3845-3862.

S. Migorski, Subdifferential Inclusions and Quasi-Static Hemivariational Inequalities for Frictional Viscoelastic Contact Problems, Central European Journal of Mathematics, 10 (2012), 1953-1968.

2011

S. Migorski, A. Ochal, M. Sofonea, Analysis of Lumped Models with Contact and Friction, Zeitschrift fuer angewandte Mathematik und Physik, 62(1) (2011), 99-113.

S. Migorski, A. Ochal, M. Sofonea, Analysis of Frictional Contact Problem for Viscoelastic Materials with Long Memory, Discrete and Continuous Dynamical Systems, Series B, 15 (2011), 687-705.

B. Barabasz, S. Migorski, R. Schaefer, M. Paszynski, Multi Deme, Twin Adaptive Strategy hp-HGS, Inverse Problems in Science and Engineering, 19(1) (2011), 3-16.

Z. Denkowski, S. Migorski, A. Ochal, A Class of Optimal Control Problems for Piezoelectric Frictional Contact Models, Nonlinear Analysis: Real World Applications, 12 (2011) 1883–1895.

S. Migorski, A. Ochal, M. Sofonea, Analysis of a Quasistatic Contact Problem for Piezoelectric Materials, Journal of Mathematical Analysis and Applications, 382 (2011), 701-713.

S. Migorski, A. Ochal, M. Sofonea, History-Dependent Subdifferential Inclusions and Hemivariational Inequalities in Contact Mechanics, Nonlinear Analysis Real World Applications, 12 (2011), 3384-3396.

S. Migorski, Existence of Solutions to Nonlinear Second Order Evolution Inclusions without and with Impulses, Dynamics of Continuous, Discrete and Impulsive Systems, Series B, 18 (2011), 493-520.

2010

S. Migorski, A. Ochal, M. Sofonea, Variational Analysis of Fully Coupled Electro-Elastic Frictional Contact Problems, Mathematische Nachrichten, 283 (9) (2010), 1314-1335.

S. Migorski, A. Ochal, M. Sofonea, A dynamic frictional contact problem for piezoelectric materials, Journal of Mathematical Analysis and Applications, 361 (2010), 161-176.

S. Migorski, A. Ochal, M. Sofonea, Weak solvability of antiplane frictional contact problems for elastic cylinders, Nonlinear Analysis Real World Applications, 11 (2010), 172-183.

S. Migorski, A. Ochal, An inverse coefficient problem for a parabolic hemivariational inequality, Applicable Analysis, 89 (2010), 243-256.

S. Migórski, A. Ochal, Nonconvex Inequality Models for Contact Problems of Nonsmooth Mechanics, Keynote Lecture in the Minisymposium on Computational Contact Mechanics, Chapter 3 in Lectures of the CMM 2009 , “Computer Methods in Mechanics”, Advanced Structured Materials, Book Series, M. Kuczma, K. Wilmanski (Eds.), Vol. 1, 43-58, Springer, Berlin, Heidelberg, 2010.

S. Migorski, A. Ochal, M. Sofonea, Analysis of a dynamic contact problem for electro-viscoelastic cylinders, Nonlinear Analysis Theory, Methods and Applications, 73(5) (2010), 1221-1238.

S. Migorski, Evolution Hemivariational Inequalities with Applications, in: Handbook of Nonconvex Analysis and Applications, Chapter 8, D. Y. Gao and D. Motreanu (eds.), International Press, Boston, 2010, 409-473.

2009

S. Migorski, A. Ochal, M. Sofonea, Solvability of Dynamic Antiplane Frictional Contact Problems for Viscoelastic Cylinders, Nonlinear Analysis Theory, Methods and Applications, 70 (2009), 3738-3748.

Z. Liu, S. Migorski, A Note on a Paper by Su Ke and He Zhen, Applied Mathematics Letters, 22 (2009), 56-57.

S. Migorski, A. Ochal, M. Sofonea, Weak Solvability of a Piezoelectric Contact Problem, European Journal of Applied Mathematics, 20 (2009), 145-167.

S. Migorski, A. Ochal, Quasistatic Hemivariational Inequality via Vanishing Acceleration Approach, SIAM Journal of Mathematical Analysis, 41 (2009), 1415-1435.

S. Migorski, A. Ochal, M. Sofonea, An evolution problem in nonsmooth elasto-viscoplasticity, Nonlinear Analysis Theory, Methods and Applications, 71 (2009), 2766-2771.

S. Migorski, A. Ochal, M. Sofonea, Modeling and analysis of an antiplane piezoelectric contact problem, Mathematical Models and Methods in Applied Sciences, 19 (2009), 1295-1324.

2008

S. Migorski, A Class of Hemivariational Inequalities for Electroelastic Contact Problems with Slip Dependent Friction, dedicated to Professor Z. Denkowski on the occasion of his 65th birthday, Discrete and Continuous Dynamical Systems Series S, 1(1) (2008), 117-126.

Z. Liu, S. Migorski, Noncoercive Damping in Dynamic Hemivariational Inequality with Application to Problem of Piezoelectricity, Discrete and Continuous Dynamical Systems Series B, 9 (2008), 129-143.

Z. Liu, S. Migorski, A. Ochal, Homogenization of Boundary Hemivariational Inequalities in Linear Elasticity, Journal of Mathematical Analysis and Applications, 340 (2008), 1347-1361.

S. Migorski, A. Ochal, M. Sofonea, Integrodifferential Hemivariational Inequalities with Applications to Viscoelastic Frictional Contact, Mathematical Models and Methods in Applied Sciences, 18(2) (2008), 271-290.

S. Migorski, A. Ochal, Dynamic Bilateral Contact Problem for Viscoelastic Piezoelectric Materials with Adhesion, Nonlinear Analysis Theory, Methods and Applications, 69 (2008), 495-509.

S. Migorski, A. Ochal, M. Sofonea, Analysis of a Dynamic Elastic-Viscoplastic Contact Problem with Friction, Discrete and Continuous Dynamical Systems Series B, 10 (2008), 887-902.

2007

S. Migorski, A. Ochal, Vanishing Viscosity for Hemivariational Inequality Modeling Dynamic Problems in Elasticity, Nonlinear Analysis Theory Methods and Applications, 66 (2007), 1840-1852.

S. Migorski, A. Ochal, Nonlinear Impulsive Evolution Inclusions of Second Order, Dynamic Systems and Applications, 16 (2007), 155-174.

Z. Denkowski, S. Migorski, A. Ochal, Optimal Control for a Class of Mechanical Thermoviscoelastic Frictional Contact Problems, a special issue in honour of Professor S. Rolewicz, invited paper, Control and Cybernetics, 36(3)(2007), 611-632.

S. Migorski, A. Ochal, Navier-Stokes Problems Modeled by Evolution Hemivariational Inequalities, dedicated to Professor Z. Denkowski on the occasion of his 65th birthday, Discrete and Continuous Dynamical Systems, Supplement Volume 2007, 731-740.

2006

S. Migorski, A. Ochal, A Unified Approach to Dynamic Contact Problems in Viscoelasticity, Journal of Elasticity, 83 (2006), 247-276.

S. Migorski, A. Ochal, Existence of Solutions for Second Order Evolution Inclusions with Application to Mechanical Contact Problems, a special issue dedicated to Professor N.U. Ahmed on the occasion of his 70th birthday, Optimization, 55 (2006), 101-120.

S. Migorski, Hemivariational Inequality for a Frictional Contact Problem in Elasto-piezoelectricity, Discrete and Continuous Dynamical Systems Series B, 6(6) (2006), 1339-1356.

S. Migorski, Evolution Hemivariational Inequality for a Class of Dynamic Viscoelastic Nonmonotone Frictional Contact Problems, Computer and Mathematics with Applications, 52 (2006), 677-698.

Z. Denkowski, S. Migorski, A. Ochal, Existence and Uniqueness to a Dynamic Bilateral Frictional Contact Problem in Viscoelasticity, Acta Applicandae Mathematicae, 94 (2006), 251-276.

2005

Z. Denkowski, S. Migorski, A System of Evolution Hemivariational Inequalities Modeling Thermoviscoelastic Frictional Contact, Nonlinear Analysis Theory Methods and Applications, 60(8) (2005), 1415-1441.

S. Migorski, A. Ochal, Hemivariational Inequality for Viscoelastic Contact Problem with Slip-Dependent Friction, Nonlinear Analysis Theory Methods and Applications, 61 (2005), 135-161.

S. Migorski, A. Ochal, Hemivariational Inequalities for Stationary Navier-Stokes Equations, Journal of Mathematical Analysis and Applications, 306 (2005), 197-217.

S. Migorski, Boundary Hemivariational Inequalities of Hyperbolic Type and Applications, Journal of Global Optimization, 31 (2005), 505-533.

S. Migorski, Dynamic Hemivariational Inequality Modeling Viscoelastic Contact Problem with Normal Damped Response and Friction, Applicable Analysis, 84 (2005), 669-699.

S. Migorski, Dynamic Hemivariational Inequalities in Contact Mechanics, Nonlinear Analysis Theory Methods and Applications, 63 (2005), e77-e86.

Z. Denkowski, S. Migorski, Hemivariational Inequalities in Thermoviscoelasticity, Nonlinear Analysis Theory Methods and Applications, 63 (2005), e87-e97.

2004

S. Migorski, A. Ochal, Boundary Hemivariational Inequality of Parabolic Type, Nonlinear Analysis Theory Methods and Applications, 57(4) (2004), 579-596.

Z. Denkowski, S. Migorski, Sensitivity of Optimal Solutions to Control Problems for Systems Described by Hemivariational Inequalities, Control and Cybernetics, 33(2) (2004), 211-236.

S. Migorski, Hemivariational Inequalities Modeling Viscous Incompressible Fluids, Journal of Nonlinear and Convex Analysis, 5(2) (2004), 217-227.

2003

S. Migorski, Optimal Control of a Class of Boundary Hemivariational Inequalities of Hyperbolic Type, Dynamic Continuous Discrete Impulsive Systems, Series B, Applications Algorithms 2003, suppl., 159-164.

Z. Denkowski, S. Migorski, N.S. Papageorgiou, On the Convergence of Solutions of Multivalued Parabolic Equations and Applications, Nonlinear Analysis Theory Methods and Applications, 54(4) (2003), 667-682.

S. Migorski, Homogenization Technique in Inverse Problems for Boundary Hemivariational Inequalities, Inverse Problems in Engineering, 11(3) (2003), 229-242.

2001

S. Migorski, On the Existence of Solutions for Parabolic Hemivariational Inequalities, Journal of Computational and Applied Mathematics, 129(1-2) (2001), 77-87.

S. Migorski, Evolution Hemivariational Inequalities in Infinite Dimension and their Control, Nonlinear Analysis Theory Methods and Applications, 47(1) (2001), 101-112.

S. Migorski, Optimal Control and Domain Identification for Hemivariational Inequalities, Dynamic Systems and Applications, 3 (2001) 437-444.

2000

S. Migorski, Existence and Convergence Results for Evolution Hemivariational Inequalities, Topological Methods in Nonlinear Analysis, 16(1) (2000), 125-144.

S. Migorski, A. Ochal, Optimal Control of Parabolic Hemivariational Inequalities, Dedicated to the memory of Professor P.D. Panagiotopoulos, Journal of Global Optimization, 17(1-4) (2000), 285-300.

S. Migorski, Sensitivity Analysis of Inverse Problems with Applications to Nonlinear Systems, Dynamic Systems and Applications, 8(1) (1999), 73-89.

Z. Denkowski, S. Migorski, Optimal Shape Design for Hemivariational Inequalities, Universitatis Iagellonicae Acta Matematica, 36(1998), 81-88.

Z. Denkowski, S. Migorski, Optimal Shape Design Problems for a Class of Systems Described by Hemivariational Inequalities, Journal of Global Optimization, 12(1) (1998), 37-59.

S. Migorski, Some Remarks on Extremal Solutions of Nonlinear First Order Evolution Inclusions, Dynamic Systems and Applications, 6(1) (1997), 21-28.

S. Migorski, Control Problems for Systems Described by Nonlinear Second Order Evolution Inclusions, Nonlinear Analysis Theory Methods and Applications, 30(1) (1997), 419-428.

S. Migorski, On Existence Result for Nonlinear Evolution Inclusions, Proceedings of the Edinburgh Mathematical Society, 39(1) (1996), 133-141.

Z. Denkowski, S. Migorski, S. Mortola, Differential Inclusions and Minimizing Movements, Rendiconti Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicazioni, 20(1) (1996), 35-64.

S. Migorski, Homogenization of Hyperbolic-Parabolic Equations in Perforated Domains, Universitatis Iagellonicae Acta Matematica, 33 (1996), 59-72.

S. Migorski, Variational Stability Analysis of Optimal Control Problems for Systems Governed by Nonlinear Second Order Evolution Equations - Summary, Journal of Mathematical Systems, Estimation, and Control, 6(4) (1996), 469-472. Full electronic manuscript = 24pp, 456,920 bytes; http://www.birkhauser.com/journals/jmsec/download.html. Retrieval Code: 60121.

S. Migorski, A Stability Result for Parameter Identification Problems in Nonlinear Parabolic Problems, International Journal of Mathematics & Mathematical Sciences, 18(1) (1995), 25-32.

S. Migorski, Sensitivity Analysis of Distributed Parameter Optimal Control Problems for Nonlinear Parabolic Equations, Journal of Optimization Theory and Applications, 87(3) (1995), 595-613.

S. Migorski, Existence and Relaxation Results for Nonlinear Evolution Inclusions Revisited, Journal of Applied Mathematics and Stochastic Analysis, 8(2) (1995), 143-149.

S. Migorski, Convergence of Optimal Solutions in Control Problems for Hyperbolic Equations, Annales Polonici Mathematici, 62(2) (1995), 111-121.

S. Migorski, A Counterexample to a Compact Embedding Theorem for Functions with Values in a Hilbert Space, Proceedings of the American Mathematical Society, 123(8) (1995), 2447-2450.

S. Migorski, A Counterexample to a Compact Embedding Theorem for Functions with Values in a Hilbert Space, Short Report, Journal of Applied Mathematics and Stochastic Analysis, 8(4) (1995), p. 431, paper invited by the editor.

S. Migorski, Existence, Variational and Optimal Control Problems for Nonlinear Second Order Evolution Inclusions, Dynamic Systems and Applications, 4(4) (1995), 513-528.

S. Migorski, Existence and Relaxation Results for Nonlinear Second Order Evolution Inclusions, Discussiones Mathematicae: Differential Inclusions, 15(2) (1995), 129-148.

Z. Denkowski, S. Migorski, R. Schaefer, H. Telega, Inverse Problem for the Prelinear Filtration of Ground Water, Computer Assisted Mechanics and Engineering Sciences, 3 (1995), 97-107.

S. Migorski, Stability of Parameter Identification Problems with Applications to Nonlinear Evolution Systems, Dynamic Systems and Applications, 2(3) (1993), 387-404.

S. Migorski, Asymptotic Behaviour of Optimal Solutions in Control Problems for Elliptic Equations, Rivista di Matematica Pura ed Applicata, 11 (1992), 7-28.

S. Migorski, On Asymptotic Limits of Control Problems with Parabolic and Hyperbolic Equations, Rivista di Matematica Pura ed Applicata, 12 (1992), 33-50.

S. Migorski, S. Mortola, J. Traple, Homogenization of First Order Differential Operators, Rendiconti Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica, 110, 16(14) (1992), 259-276.

S. Migorski, R. Schaefer, The Existence Aspects of Dupuit and Boussinesq Filtration Models Using Finite Element Method, Lecture Notes in Physics 371, K.W. Morton (ed.), 504-508, Springer Verlag, Berlin, 1990.

Z. Denkowski, S. Migorski, Control Problems for Parabolic and Hyperbolic Equations via the Theory of G and Gamma Convergence, Annali di Matematica Pura ed Applicata, 149 (4) (1987), 23-39.